# SDR UPS99229986

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BC15201432
- Condition: Corroded
- Location: Bs 590-605
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SEAT TRACK FROM BS 590 TO 605 RBL 25 WL 208 HAS CORROSION IN CHANNEL.  AFTER THE CORROSION REMOVAL PROCESS, FOUND THE AREA TO GO BEYOND ALLOWABLE LIMITS.
